Ozgur Yildirim
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On multipoint nonlocal boundary value problems for hyperbolic differential and difference equations
A Ashyralyev, O Yildirim
Taiwanese Journal of Mathematics 14 (1), 165-194, 2010
672010
On the numerical solution of hyperbolic IBVP with high-order stable finite difference schemes
A Ashyralyev, O Yildirim
Boundary Value Problems 2013 (1), 1-34, 2013
202013
A note on the second order of accuracy stable difference schemes for the nonlocal boundary value hyperbolic problem
A Ashyralyev, O Yildirim
Abstract and Applied Analysis 2012, 2012
182012
On the numerical solutions of high order stable difference schemes for the hyperbolic multipoint nonlocal boundary value problems
O Yildirim, M Uzun
Applied Mathematics and Computation 254, 210-218, 2015
102015
Stable difference schemes for the hyperbolic problems subject to nonlocal boundary conditions with self-adjoint operator
A Ashyralyev, O Yildirim
Applied Mathematics and Computation 218 (3), 1124-1131, 2011
82011
On fourth-order stable difference scheme for hyperbolic multipoint NBVP
O Yildirim, M Uzun
Numerical Functional Analysis and Optimization 38 (10), 1305-1324, 2017
72017
High order accurate difference schemes for hyperbolic IBVP
A Ashyralyev, O Yildirim
International Conference on Numerical Analysis and Its Applications, 174-181, 2012
72012
On third order stable difference scheme for hyperbolic multipoint nonlocal boundary value problem
O Yildirim, M Uzun
Discrete Dynamics in Nature and Society 2015, 2015
62015
On stability of a third order of accuracy difference scheme for hyperbolic nonlocal BVP with self-adjoint operator
A Ashyralyev, O Yildirim
Abstract and Applied Analysis 2013, 2013
62013
Second Order of Accuracy Stable Difference Schemes for Hyperbolic Problems Subject to Nonlocal Conditions with Self‐Adjoint Operator
A Ashyralyev, O Yildirim
AIP Conference Proceedings 1389 (1), 597-600, 2011
62011
High order of accuracy stable difference schemes for the approximate solution of the multipoint NBVP for the hyperbolic equation
O Yildirim, M Uzun
AIP Conference Proceedings 1611 (1), 305-309, 2014
52014
Lie point symmetries of difference equations for the nonlinear sine-Gordon equation
O Yildirim, S Caglak
Physica Scripta 94 (8), 085219, 2019
32019
On the numerical solution of nonlinear system of coupled sine-Gordon equations
O Yildirim, M Uzun, O Altun
AIP Conference Proceedings 1997 (1), 020062, 2018
32018
High order of accuracy stable difference schemes for numerical solutions of NBVP for hyperbolic equations
A Ashyralyev, O Yildirim
AIP Conference Proceedings 1470 (1), 84-87, 2012
32012
Weak solvability of the unconditionally stable difference scheme for the coupled sine-Gordon system
O Yildirim, M Uzun
Nonlinear Analysis: Modelling and Control 25 (6), 997-1014, 2020
22020
A note on the numerical solution of coupled Klein-Gordon equations
O Yildirim, M Uzun
AIP Conference Proceedings 2183 (1), 070030, 2019
22019
On stable high order difference schemes for hyperbolic problems with the Neumann boundary conditions
O Yildirim
An International Journal of Optimization and Control: Theories …, 2019
22019
On stability of difference schemes for hyperbolic multipoint NBVP with Neumann conditions
O Yildirim, M Uzun
AIP Conference Proceedings 1759 (1), 020094, 2016
12016
On the asymptotic formula for the solution of nonlocal boundary value perturbation problems for hyperbolic equations
A Ashyralyev, O Yildirim
AIP Conference Proceedings 2325 (1), 020015, 2021
2021
Symmetry analysis of the discrete nonlinear boundary value problems for the wave equation
O Yildirim, S Caglak
AIP Conference Proceedings 2183 (1), 070029, 2019
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20